Alert archive / Colorado / Tornado Warnings in 2025

Tornado Warning 8, NWS Denver/Boulder, CO

May 18, 2025Logan County, Weld County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 18, 2025, 2:56 PM MDT for Logan County, Weld County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2025, 2:56 PM MDT (20:56 UTC)
Expired
May 18, 2025, 3:30 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Logan County, CO, Weld County, CO

The radar

The Cheyenne radar (KCYS), 120 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:57 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 447 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

760 
WFUS55 KBOU 182056
TORBOU
COC075-123-182130-
/O.NEW.KBOU.TO.W.0008.250518T2056Z-250518T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
256 PM MDT Sun May 18 2025

The National Weather Service in Denver has issued a

* Tornado Warning for...
  West Central Logan County in northeastern Colorado...
  East Central Weld County in northeastern Colorado...

* Until 330 PM MDT.

* At 256 PM MDT, a severe thunderstorm capable of producing a 
  tornado was located 5 miles west of Willard, or 20 miles west of 
  Sterling, moving north at 15 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Pawnee Pass, Stoneham and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 4054 10358 4054 10369 4078 10368 4078 10342
      4054 10345
TIME...MOT...LOC 2056Z 182DEG 12KT 4058 10358

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

RPK
2 follow-up statements
792 
WWUS55 KBOU 182108
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
308 PM MDT Sun May 18 2025

COC123-182118-
/O.CAN.KBOU.TO.W.0008.000000T0000Z-250518T2130Z/
Weld CO-
308 PM MDT Sun May 18 2025

...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL WELD COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM MDT Sunday for a 
portion of northeast Colorado.

&&

LAT...LON 4058 10357 4058 10358 4070 10358 4070 10357
      4078 10357 4078 10342 4057 10345
TIME...MOT...LOC 2056Z 182DEG 12KT 4058 10358

$$


COC075-182130-
/O.CON.KBOU.TO.W.0008.000000T0000Z-250518T2130Z/
Logan CO-
308 PM MDT Sun May 18 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR WEST 
CENTRAL LOGAN COUNTY...

At 308 PM MDT, a severe thunderstorm capable of producing a tornado 
was located over Stoneham, or 24 miles west of Sterling, moving 
north at 20 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Pawnee Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 4058 10357 4058 10358 4070 10358 4070 10357
      4078 10357 4078 10342 4057 10345
TIME...MOT...LOC 2056Z 183DEG 17KT 4059 10366

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

RPK
194 
WWUS55 KBOU 182131
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
331 PM MDT Sun May 18 2025

COC075-182141-
/O.EXP.KBOU.TO.W.0008.000000T0000Z-250518T2130Z/
Logan CO-
331 PM MDT Sun May 18 2025

...TORNADO WARNING HAS EXPIRED FOR WEST CENTRAL LOGAN COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 800 PM MDT Sunday for a 
portion of northeast Colorado.

&&

LAT...LON 4058 10357 4058 10358 4070 10358 4070 10357
      4078 10357 4078 10342 4057 10345
TIME...MOT...LOC 2108Z 183DEG 17KT 4065 10366

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 18, 12:14 PM MDT, 2 hours 42 minutes earlier. Its key messages:

  • Severe thunderstorms expected this afternoon, focused across the northeast plains, with large hail and isolated tornadoes the primary threats.
  • Cooler and windy with more showers/storms Monday and possibly Tuesday, but a much lower severe threat.
  • Winter weather returns to the high country through Monday, with a Winter Weather Advisory in effect for the higher mountain elevations.
Area forecast discussion, May 18, 12:14 PM MDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1214 PM MDT Sun May 18 2025

.KEY MESSAGES...

- Severe thunderstorms expected this afternoon, focused across the
  northeast plains, with large hail and isolated tornadoes the
  primary threats.

- Cooler and windy with more showers/storms Monday and possibly
  Tuesday, but a much lower severe threat.

- Winter weather returns to the high country through Monday, with
  a Winter Weather Advisory in effect for the higher mountain
  elevations.

&&

.UPDATE...
Issued at 1004 AM MDT Sun May 18 2025

Today's forecast continues to remain largely on track. The
approaching shortwave trough has finally made its way into western
Colorado as seen in satellite water vapor imagery. 12Z upper-air
maps show a 300 mb jet streak pushing into south central Colorado
that is expected to continue sliding northeast throughout the day,
becoming a catalyst for this afternoon/evenings severe storm
threat. Surface observations show a 999 mb surface low has formed
over southeastern Colorado, and Gulf Moisture is being pulled into
the eastern plains, where dewpoints are steadily climbing into
the upper 40s to low 50s. This morning's cloud cover is slowly
clearing from SW to NE, and a Denver Cyclone is in place just
north of DIA. Hi-res guidance continues to show convection develop
along a convergence zone in or near Denver this afternoon. With
the cyclone now bringing WNW to NW winds into the Denver area, and
ACARS soundings showing MLCAPE values beginning to increase, the
pieces are falling into place for storms to initiate by early
afternoon.

Forecast soundings continue to show an environment conducive to
significant sized hail (2"+), severe wind gusts of greater than
60 mph, and potential for a few EF2 tornadoes across our far
northeastern corner counties, with lower end severe hazards
possible as far west as the northern portion of the urban
corridor.

UPDATE Issued at 148 AM MDT Sun May 18 2025

All in all the forecast remains on track, with reasonably high
confidence in the quick development of strong to severe
thunderstorms this afternoon. The setup isn't without a failure
mode however, as we're already seeing ample low stratus filling
in across the plains with the advection of Gulf moisture fueled by
developing low-level cyclogenesis. Still, a majority of guidance
dissipates the cloud cover in time to erode the cap and allow for
good upscale growth of convection as it treks into the northern
plains, but it'll be worth keeping an eye on. The environment
would support discrete supercells with large hail being the
biggest threat, but fairly low LCLs and favorable SRH will also
present potential for isolated tornados in our northeast corner
later this afternoon and into early evening. With little in the
way of notable trends in model guidance overnight, only minor
touch-ups were performed to the forecast grids.

&&

.DISCUSSION /Through Saturday/...
Issued at 402 PM MDT Sat May 17 2025

Scattered showers and some weak thunderstorm chances will persist
through the evening tonight, diminishing from west to east across
the forecast area. Mild temperatures are expected across the plains
tonight, ranging from the low to upper 40s, with 30s on tap for the
mountain valleys.

Southwesterly flow aloft will increase overnight tonight ahead of an
approaching upper-level shortwave. At the surface, lee cyclogenesis
will deepen throughout the day Sunday, with its center dropping to
~992 mb along the CO/KS border by early evening. Gulf moisture will
be advected into northeastern Colorado as it wraps around the
surface low, with dewpoints nearing 60F on the east side of an
eastward propagating dryline by the afternoon. SPC has upgraded the
northeastern corner of the state to an Enhanced Risk for severe
weather for tomorrow, with large hail being the main threat, but
severe winds and a few tornadoes can't be ruled out. With forecast
soundings showing MUCAPE approaching 2000 J/kg, effective bulk shear
topping 50 kts, and mid-level lapse rates near 9C/km, this
environment would support supercells capable of producing
significant (2"+) sized hail.

Meanwhile in the mountains, winter weather will return to our
highest elevations and increase in intensity through the day.
With the height of the snowfall expected in the warmest portion of
the day, accumulations will likely remain on grassy surfaces, but
some of the higher mountain passes may see some slick travel
conditions develop during the heaviest snowfall. With 4 to 8
inches expected, mainly for elevations above 10,000 feet, we have
gone ahead and issued a Winter Weather Advisory beginning Sunday
at 6 AM and continuing through Monday at 6 AM for Rabbit Ears
Pass, Summit County, Mosquito Range, and the Indian Peaks.

The main changes made to the NBM reside in the first half of the
week. As the midnight shift mentioned, PoPs were very heavy across
the plains on Monday on the latest NBM output. I went ahead and
trended downward, keeping the greater chances of precipitation along
the Palmer Divide where northerly flow behind a cold front will keep
upslope in place, and lowered them south of the Cheyenne Ridge where
downsloping conditions will reside. Should still see a chance for
some rain showers and scattered storms across the forecast area as
the aforementioned shortwave trough axis moves across the region.

Drier conditions are expected to return on Tuesday as some weak
ridging develops over the Rockies. A disturbance just to the north
may initiate some afternoon showers or storms over the northern
mountains, but the plains will largely remain dry. A warming trend
will also begin on Tuesday, and by mid to late week, we should see
some 80s return to the lower elevations.

&&

.AVIATION /18Z TAFS through 18Z Monday/...
Issued at 1157 AM MDT Sun May 18 2025

Cumulus are beginning to build along the Palmer Divide after
clearing skies through the morning have allowed for sufficient
surface heating to take place. Convection is still on track to
begin near the TAF sites within the next hour or so. Expecting
convection to persist through the early evening, with showers
remaining in the vicinity through late tonight. Winds will be VRB
and gusty as storms pass and may have some outflows to contend
with from stronger storms to the northeast later on tonight, but
still expecting a return to drainage by around 7-8Z.

Winds are expected to transition to the north tomorrow morning,
with another chance for showers or weak convection to develop by
early tomorrow afternoon.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 AM MDT Monday for COZ031-034.

&&

UPDATE...Bonner
DISCUSSION...Bonner
AVIATION...Bonner
Hazardous weather outlook, May 18, 11:03 AM MDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1103 AM MDT Sun May 18 2025

COZ030>051-191715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1103 AM MDT Sun May 18 2025

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will develop early this afternoon, mainly near and
north of I-70, and strengthen as they move northeast through the
afternoon and evening. Some of these are expected to become
severe, with large and damaging hail being the most significant
threat, along with the potential for isolated tornadoes. Localized
strong wind gusts and minor flooding cannot be ruled out either.
The greatest threat for severe weather will be focused across the
northeast plains through mid-evening, particularly in Logan,
Sedgwick, Phillips, and Northern Washington Counties.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few generally weak showers and thunderstorms will be possible
Monday afternoon, with lesser but still non zero potential on
Tuesday. Otherwise, no hazardous weather conditions are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight, however
spotters are encouraged to report any severe weather to the
National Weather Service.

In the hours before

Local storm report, May 18, 1:25 PM MDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
125 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     Hail             2 SW Arapahoe Park      39.62N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0108 PM     Tornado          5 SE Arapahoe Park      39.57N 104.63W
05/18/2025                   Arapahoe           CO   Trained Spotter

            Tornado on ground from 1:08PM until 1:17PM.

0111 PM     Hail             4 S Arapahoe Park       39.58N 104.68W
05/18/2025  M1.25 Inch       Arapahoe           CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0121 PM     Hail             2 E Buckley AFB         39.69N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, May 18, 1:32 PM MDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
132 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     Hail             2 SW Arapahoe Park      39.62N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0108 PM     Tornado          5 SE Arapahoe Park      39.57N 104.63W
05/18/2025                   Arapahoe           CO   Trained Spotter

            Tornado on ground from 1:08PM until 1:17PM.

0111 PM     Hail             4 S Arapahoe Park       39.58N 104.68W
05/18/2025  M1.25 Inch       Arapahoe           CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0121 PM     Hail             2 E Buckley AFB         39.69N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0125 PM     Hail             4 S Arapahoe Park       39.58N 104.68W
05/18/2025  M1.50 Inch       Arapahoe           CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0128 PM     Tornado          8 S Manila Village      39.64N 104.52W
05/18/2025                   Arapahoe           CO   Trained Spotter

            Tornado on ground.

&&
Local storm report, May 18, 1:52 PM MDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
152 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     Hail             2 SW Arapahoe Park      39.62N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0108 PM     Tornado          5 SE Arapahoe Park      39.57N 104.63W
05/18/2025                   Arapahoe           CO   Trained Spotter

            Tornado on ground from 1:08PM until 1:17PM.

0111 PM     Hail             4 S Arapahoe Park       39.58N 104.68W
05/18/2025  M1.25 Inch       Arapahoe           CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0121 PM     Hail             2 E Buckley AFB         39.69N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0125 PM     Hail             4 S Arapahoe Park       39.58N 104.68W
05/18/2025  M1.50 Inch       Arapahoe           CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0128 PM     Tornado          8 S Manila Village      39.64N 104.52W
05/18/2025                   Arapahoe           CO   Trained Spotter

            Tornado on ground from 1:28PM to 1:34PM.

0137 PM     Tornado          2 ENE Manila Village    39.76N 104.48W
05/18/2025                   Adams              CO   Trained Spotter

            Tornado on ground.

0143 PM     Tornado          3 NNE Bennett           39.79N 104.40W
05/18/2025                   Adams              CO   Trained Spotter

            Tornado on ground with debris being lofted.

&&
Local storm report, May 18, 2:12 PM MDT, 44 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
212 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     Tornado          5 SE Arapahoe Park      39.57N 104.63W
05/18/2025                   Arapahoe           CO   Trained Spotter

            Corrects previous tornado report from 5 SE
            Arapahoe Park. Tornado on ground from 1:08PM
            until 1:17PM (time estimated).

0128 PM     Tornado          8 S Manila Village      39.64N 104.52W
05/18/2025                   Arapahoe           CO   Trained Spotter

            Tornado on ground from 1:28PM to 1:34PM
            (time estimated).

0137 PM     Tornado          2 ENE Manila Village    39.76N 104.48W
05/18/2025                   Adams              CO   Trained Spotter

            Tornado on ground.

0143 PM     Tornado          3 NNE Bennett           39.79N 104.40W
05/18/2025                   Adams              CO   Trained Spotter

            Tornado on ground 1:43pm to 1:58pm (time
            estimated) with debris being lofted. Mobile
            overturned and large pine trees snapped.

0107 PM     Hail             2 SW Arapahoe Park      39.62N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0111 PM     Hail             4 S Arapahoe Park       39.58N 104.68W
05/18/2025  M1.25 Inch       Arapahoe           CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0121 PM     Hail             2 E Buckley AFB         39.69N 104.71W
05/18/2025  E0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0125 PM     Hail             4 S Arapahoe Park       39.58N 104.68W
05/18/2025  M1.50 Inch       Arapahoe           CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:06 PM MDTSpecial Weather StatementBOUAdams24 min
May 17, 7:26 PM MDTSpecial Weather StatementBOUAdams, Arapahoe49 min
May 18, 3:20 AM MDTSpecial Weather StatementBOUWeld25 min
May 18, 1:09 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Douglas36 min
May 18, 1:12 PM MDTTornado WarningBOUArapahoe33 min
May 18, 1:33 PM MDTTornado WarningBOUAdams, Arapahoe27 min
May 18, 1:49 PM MDTTornado WarningBOUAdams26 min
May 18, 2:08 PM MDTTornado WarningBOUAdams, Morgan37 min
May 18, 2:29 PM MDTSevere Thunderstorm WarningBOUWeld31 min
May 18, 2:38 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld37 min
May 18, 2:45 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld45 min
May 18, 2:53 PM MDTSevere Thunderstorm WarningBOULarimer, Weld44 min
May 18, 3:00 PM MDTSevere Thunderstorm WarningBOUMorgan45 min
May 18, 3:03 PM MDTSevere Thunderstorm WarningBOUBoulder, Broomfield, Jefferson42 min
May 18, 3:11 PM MDTTornado WarningBOUMorgan, Weld34 min
May 18, 3:25 PM MDTSevere Thunderstorm WarningBOULogan, Weld35 min
May 18, 3:30 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld45 min
May 18, 3:55 PM MDTSevere Thunderstorm WarningBOULogan20 min
May 18, 4:01 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan44 min
May 18, 4:10 PM MDTTornado WarningBOULogan35 min
May 18, 4:11 PM MDTTornado WarningBOULogan34 min
May 18, 4:26 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan34 min
May 18, 4:41 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUPhillips49 min
May 18, 4:48 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan31 min
May 18, 4:50 PM MDTSevere Thunderstorm WarningBOULogan, Phillips40 min
May 18, 4:59 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUSedgwick46 min

Nearby

Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.